| Model Number |
EGIA45AMT |
| Medical Device Problem Codes |
Misfire (2532); Failure to Fire (2610)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/05/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D10 concomitant product: egiaustnd, egiaustnd endogia ultra univ std stap (lot#p5b0839s); egiaustnd, egiaustnd endogia ultra univ std stap (lot#p5b0839s); egia45amt, egia45amt egia 45 artic med thick sulu (lot#unknown) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, during the procedure, the staple reload for the laparoscopic cutting stapler was correctly installed.However, the stapler got stuck during firing.A replacement cutting stapler of the same model was used to detach the lung tissue, but a stapler jam still occurred during firing, rendering it unusable.The surgical time was prolonged as a result.
Additional Manufacturer Narrative
Additional information: b5, g3, h6.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, during a lung resection procedure, the staple reload for the laparoscopic cutting stapler was correctly installed.However, the stapler initially fired, but then got stuck.It failed to complete the firing cycle.A reload of the same model was replaced to detach the lung tissue, but the same issue occurred.To resolve the issue, a new handle was used.The surgical time was prolonged by less than 30 minutes as a result.There was no patient injury.